Open Access
SPRING 2015 Canonicability of the first order system of hyperbolic equations
Mansur I. Ismailov, Ibrahim Tekin
J. Integral Equations Applications 27(1): 47-65 (SPRING 2015). DOI: 10.1216/JIE-2015-27-1-47


The paper establishes a condition for the first order hyperbolic system (with a boundary condition at infinity) to have a solution that can be expressed by the second kind Volterra operator. On the basis of this condition, some canonical forms (for instance Dirac-type system) of the first order hyperbolic system can be sorted. The suitability of this condition in inverse scattering problem for the first order hyperbolic system on the half line is given as an application.


Download Citation

Mansur I. Ismailov. Ibrahim Tekin. "Canonicability of the first order system of hyperbolic equations." J. Integral Equations Applications 27 (1) 47 - 65, SPRING 2015.


Published: SPRING 2015
First available in Project Euclid: 24 February 2015

zbMATH: 1328.45003
MathSciNet: MR3316978
Digital Object Identifier: 10.1216/JIE-2015-27-1-47

Primary: 45D05
Secondary: 35L50 , 35P25

Keywords: First order hyperbolic system , Inverse scattering problem , scattering data

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

Vol.27 • No. 1 • SPRING 2015
Back to Top